Hi, Lybrate user,
You need ro monitor your obesity, please.
Reports of both the partners be considered to get concieve, please.
You need to continue the medication for 3 months, at least, it would be proper to consult your gynaecologist in this regard.
Hello Friend, Good that you are seeking a help here. Your problem is more psychological issue than any physical limitation. We call this as performance anxiety due to fear, stress, and excitement in your mind.
Yes there are Ayurveda solution that are natural and no sides effect. However it need more evaluation of both physical and mental symptoms, lifestyle, stress assessment and other condition to recommend. As I am also an ayurveda wellness counselor and psychologist, I can guide you on both psychological solution like mindset exercises or therapies as well as Ayurveda solution to control your anxiety & stress.
Feel free to connect me online or through private chat for further guidance. Be positive. You will be alright soon.
For this she needs to see some good gynaecologist. She will recommend certain test, then only it is possible to give advice. Tell her to Maintain active life style
Avoid fast foods, spicy n fried foods
Take a lot of green vegetables n fruit. Drink lot of water
Exercise in the form of yoga, cycling, Swimming, gymming, walking.